# SDR A6WA201542965

- Difficulty date: August 1, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 39,258 hours, 35,856 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVED APU OIL TEMP CAUTION.  RAN QRH, DIVERTED BACK.  MSG DID NOT CLEAR. ON GND MANUALLY SHUTDOWN APU.  CLEANED APU OIL TEMP CONNECTOR P13 & COMPLIED WITH OPERATIONS CHECK OF APU IAW AMM 49-91-25 & 49-10-01.  APU OPERATIONS CHECKED GOOD.  GEN 2 WAS ON MEL, CLEARED BY OPERATIONS CHECK.
